Affordable Access

Publisher Website

Subgroup commutativity degrees of finite groups

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
321
Issue
9
Identifiers
DOI: 10.1016/j.jalgebra.2009.02.010
Keywords
  • Subgroup Commutativity Degree
  • Subgroup Lattice
  • Normal Subgroup Lattice
  • Metabelian Group

Abstract

Abstract In this paper we introduce and study the concept of subgroup commutativity degree of a finite group G. This quantity measures the probability of two random subgroups of G commuting. Explicit formulas are obtained for some particular classes of finite groups.

There are no comments yet on this publication. Be the first to share your thoughts.